MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965431100
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was to be implanted to the common bile duct to treat an obstructive jaundice caused by cancer during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During procedure, the operator monitored the alignment of the proximal and distal radiopaque markers under fluoroscopic guidance.Mild resistance was encountered during deployment, prompting repositioning and wire manipulation to ensure proper alignment of the markers.Deployment was initiated under combined fluoroscopic and endoscopic visualization.Unexpectedly, an early release of tension despite maintaining correct marker positioning and continuous fluoroscopic observation.Upon assessment, the stent was found to be fully deployed within the common bile duct (cbd), appearing short and proximally migrated, resulting in failure to achieve adequate biliary drainage.The likely contributing factors include excessive stent radial force, possible pre-loading under tension, or a defect in the delivery system.The stent was then removed from the patient.The procedure was completed using another of the same device.There were no patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Block h11: the wallflex billiary stent was not returned for evaluation.Therefore, product analysis could not be performed.However, the documentation provided includes photographs of the stent.A media analysis was performed where it can be observed the device in the patient's anatomy.Media analysis could not confirm the reported event of stent positioning issue.There was no evidence shown on the documentation to confirm the event of stent positioning issue.As the device was not returned, there is not enough evidence to determine whether the stent positioning issue was due to the physician's device manipulation during the procedure or related to a device malfunction.Taking all available information into consideration, the most probable cause of the reported event is cause not established.
 
Event or Problem Description

Brand Name
WALLSTENT BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23924845
Report Number3005099803-2025-06932
Device Sequence Number9012814
Product Code FGE
UDI-Device Identifier08714729317937
UDI-Public(01)08714729317937(17)251128(10)32946902
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K000308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberH965431100
Device Catalogue NumberH965431100
Device Lot Number0032946902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/21/2025
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/15/2026
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale